Adaptive finite element methods for variational inequalities

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:B. Erdmann, M. Frei, Ronald H. W. HoppeGND, R. Kornhuber, U. Wiest
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57034
ISSN:1569-3953OPAC
Parent Title (English):East-West Journal of Numerical Mathematics
Type:Article
Language:English
Year of first Publication:1993
Release Date:2019/07/02
Volume:1
First Page:165
Last Page:197
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik